Basit öğe kaydını göster

dc.contributor.authorBrown, Lawrence M.
dc.contributor.authorErturk, Riza
dc.contributor.authorIrkad, Ahmet
dc.date.accessioned2019-12-16T09:39:25Z
dc.date.available2019-12-16T09:39:25Z
dc.date.issued2008
dc.identifier.issn0166-8641
dc.identifier.urihttps://doi.org/10.1016/j.topol.2007.08.022
dc.identifier.urihttp://hdl.handle.net/11655/19715
dc.description.abstractThe authors extend the bitopological notion of sequential normality to ditopological texture spaces, and use this notion to state and prove a (pseudo-)dimetrizability theorem. (C) 2008 Elsevier B.V. All rights reserved.
dc.language.isoen
dc.publisherElsevier Science Bv
dc.relation.isversionof10.1016/j.topol.2007.08.022
dc.rightsinfo:eu-repo/semantics/openAccess
dc.subjectMathematics
dc.titleSequentially Dinormal Ditopological Texture Spaces And Dimetrizability
dc.typeinfo:eu-repo/semantics/article
dc.relation.journalTopology And Its Applications
dc.contributor.departmentMatematik
dc.identifier.volume155
dc.identifier.issue17-18
dc.identifier.startpage2177
dc.identifier.endpage2187
dc.description.indexWoS
dc.description.indexScopus


Bu öğenin dosyaları:

Bu öğe aşağıdaki koleksiyon(lar)da görünmektedir.

Basit öğe kaydını göster